EconPapers    
Economics at your fingertips  
 

Quartic Rational Said‐Ball‐Like Basis with Tension Shape Parameters and Its Application

Yuanpeng Zhu, Xuli Han and Shengjun Liu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Four new quartic rational Said‐Ball‐like basis functions, which include the cubic Said‐Ball basis functions as a special case, are constructed in this paper. The new basis is applied to generate a class of C1 continuous quartic rational Hermite interpolation splines with local tension shape parameters. The error estimate expression of the proposed interpolant is given and the sufficient conditions are derived for constructing a C1 positivity‐ or monotonicity‐ preserving interpolation spline. In addition, we extend the quartic rational Said‐Ball‐like basis to a triangular domain which has three tension shape parameters and includes the cubic triangular Said‐Ball basis as a special case. In order to compute the corresponding patch stably and efficiently, a new de Casteljau‐type algorithm is developed. Moreover, the G1 continuous conditions are deduced for the joining of two patches.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/857840

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:857840

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:857840